# SDR UPS96421179

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Heat Shld Baffle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C, AT THE FWD LOWER SPAR WEB PYLON NR 1 HEAT SHIELD BAFFLE CRACKED AT SEVERAL PLACES.  REPLACED HEAT SHIELD BAFFLE AT THE FWD LOWER SPAR WEB ACC SRM 51-30 -02.
